# SDR DALA1100719864

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FLAP NR4 HINGE BRACKET CRACKED AT MOUNT HOLE FLAP SIDE.  REMOVED L/E PANEL, T/E FLAP LT WING FLAP T/E PANEL 1548A, OTBD HINGE BRACKET, NR 4 FLAP HINGE FITTING AND 2 EA ANGLES IAW SRM 51-30-1,51-30-2.  RECEIVED OTBD HINGE BRACKET   LOCATED, DRILLED AND DEBURRED IAW SRM 51-10-4.   INSTALLED NEW OTBD HINGE BRACKET, 2EA ANGLES, NR4 FLAP HINGE IAW SRM 51-30-1, 51-30-2.
